# SDR C2XA02CL173

- Difficulty date: August 16, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 852701
- Part serial: A13300
- Condition: Failed
- Location: Nose Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT#3222 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF.A EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.AFTER EXITING RUNWAY THE MESSAGE DISAPPEARED.THEY ALSO REPORTED ENGINE 1 AND 2 THRUST REVERSER DISAGREE MESSAGE.MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR WOW PROXIMITY SENSOR AND SERVICED THE NOSE LANDING GEAR SHOCK ABSORBER.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
